MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-522LNAH; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-522LNAH; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-522LNAH
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call the insulin pump had a keypad anomaly and a battery out limit alarm.The customer¿s blood glucose was 234 mg/dl at the time of incident.Customer stated that the insulin pump buttons were unresponsive after it has been exposed to moisture.Keypad anomaly troubleshooting was performed and confirmed that time is advancing.Customer also reported to have received a battery out limit alarm after the battery has been changed.No troubleshooting was performed.The customer was advised to discontinue use of pump and revert to back-up plan.The insulin pump is being replaced and is expected to return for analysis.
 
Additional Manufacturer Narrative
Insulin pump received with intermittent button response due to flattened dome switch on esc and act button.Connector was inspected and locked on lcd board.No button error alarm and frozen screen during testing.Insulin pump passed displacement test, self test, unexpected restart error test and all operating currents tested within the specific range.Insulin pump was monitored and tested with no unexpected battery out limit alarm noted.No moisture damage on electronics and motor assembly noted.

Brand Name
PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-522LNAH
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key6833049
Report Number2032227-2017-43001
Device Sequence Number16501503
Product Code OYC
UDI-Device Identifier00613994597212
UDI-Public(01)00613994597212
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 11/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-522LNAH
Device Catalogue NumberMMT-522LNAH
Device Lot NumberA2522LNAHJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/21/2018
Initial Date Received by Manufacturer 08/18/2017
Supplement Date Received by Manufacturer11/15/2018
Initial Report FDA Received Date08/30/2017
Supplement Report FDA Received Date11/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age51 YR
Patient Weight130